# SDR FDEA202011042771

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1A GALLEY COMPARTMENT 102 DOOR HINGE CORRODED.  ACCOMPLISHED FEDEX EA MF-2530-T0357769 EQUIP AND FURNISH G1A GALLEY DOOR HINGE, CORROSION DAMAGE.
